| Catalog Number |
0475361001 |
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that the inner housing was damaged, but remained attached to the device.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: shaver fell apart inside the joint.Probable root cause: inadequate window profile.Inadequate welding process (i.E.Plasma, inductive, gluing).Improper material strength inadequate size selected for the application.Material brittleness.Excessive force applied by the user.Incorrect rfid tag.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description